# SDR SWIA971111

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE SHUT DOWN DUE TO LOW OIL PRESSURE.  DIVERTED TO CPR.  ENGINE SHUT DOWN IAW QRH PROCEDURES.  AFTER ARRIVAL IN CPR OIL LEVEL WAS CHECKED IN SHOW REFILL.  ON SHUT DOWN THE PREVIOUS NIGHT IN CPR OIL LEVEL CHECKED NORMAL.  RAN ENGINE FOUND LEFT ENGINE OIL RESERVOIR CAP TO BE LEAKING.  REMOVED AND REPLACED RESERVOIR CAP.  RAN ENGINE FOR 20 PLUS MINUTES AND ENGINE LEAK CHECKS GOOD.
